# SDR AALA20160206010

- Difficulty date: February 6, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 45,556 hours, 13,075 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Weather Radar
- Component: Transceiver
- Component part number: 6225132109
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED SHORTLY AFTER TAKEOFF.  DUE TO DESTINATION WEATHER, FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  FOUND DUST BUILD UP ON T/R UNIT RACK CONNECTOR PINS.  CLEANED CONNECTOR, R & R T/R WEATHER UNIT IAW MM 34-43-01.  INSPECTED RADAR ANTENNA ASSEMBLY & ACCOMPLISHED WIRING CHECKS.  THE ACFT WAS GNDED.
